# SDR YENA2025052000525

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: INTERNAL STRUCTURE CONNECTION SECTION LOCATED FR68 STR23L AT AFT GALLEY AREA; REF AEROMAN NR 2025-16894 W/O:2025 82/1: R & R SECTION CONNECTION ANDFASTENERS FR68 STR23L AFT GALLEY AREA IAW A320 SRM 51-44-11, 51-21-11, AND DWG E53474250 (SHEET 06 AND 17)
